@article{article_907765, title={On Surfaces in pseudo-Galilean space with prescribed mean curvature}, journal={Adıyaman University Journal of Science}, volume={11}, pages={215–226}, year={2021}, DOI={10.37094/adyujsci.907765}, author={Aydın, Muhittin Evren and Öğrenmiş, Alper Osman}, keywords={Translating soliton, Manifolds with density, Mean curvature, Pseudo-Galilean space}, abstract={In this work, we consider certain classes of surfaces in the pseudo-Galilean space, the translation and factorable surfaces. We classify these surfaces that satisfy the equation H=v^ , where H is the mean curvature and v^ the normal component of an isotropic vector v.}, number={2}, publisher={Adıyaman Üniversitesi}